RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1625–1636 (Mi de3176)  

Ordinary Differential Equations

Tihonov's theorem for an equation with a Fredholm operator

K. I. Chernyshov

Voronezh Institute of Forestry Engineering

Full text: PDF file (1107 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.928.5
Received: 27.01.1976

Citation: K. I. Chernyshov, “Tihonov's theorem for an equation with a Fredholm operator”, Differ. Uravn., 13:9 (1977), 1625–1636

Citation in format AMSBIB
\Bibitem{Che77}
\by K.~I.~Chernyshov
\paper Tihonov's theorem for an equation with a Fredholm operator
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1625--1636
\mathnet{http://mi.mathnet.ru/de3176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0470388}
\zmath{https://zbmath.org/?q=an:0385.34031}


Linking options:
  • http://mi.mathnet.ru/eng/de3176
  • http://mi.mathnet.ru/eng/de/v13/i9/p1625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019